# SDR UALA2013041802678

- Difficulty date: April 15, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 60,273 hours, 16,845 cycles
- Engine: Pwa PW2037
- System (JASC): 7500 · Engine Bleed Air System
- Part: Controller
- Condition: Failed
- Location: Reverse Flow
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE BLEED PRESSURE REGULATING AND SHUTOFF VALVE INOPERATIVE CLOSED.  APU PNEUMATIC ONLY INDICATES 15 PSI.  APU SHUTOFF.   REPLACED NR 1 ENGINE REVERSE FLOW CONTROLLER, OP CHECKED GOOD.
